# SDR COMA0160578

- Difficulty date: August 8, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 14,153 hours, 14,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTING FOR ROWS 9 THROUGH 12 FOUND INOPERATIVE.CLEANED CONNECTOR CONTACTS FOR AFFECTED LIGHTING, OPERATIONAL CHEECK WAS SATISFACTORY.
